MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 05/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6.Code c19: a review of the manufacturing records of the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Code f28 was used to cover that the physician is monitoring the patient and is planning to do a reintervention in (b)(6) 2025.The cause of the endoleak indeterminate type remains unknown, however, it was reported that the aneurysm enlarged from (b)(6) 2025 from 52mm to 56mm.Also was used a gore® excluder® conformable aaa endoprosthesis (cxt231412/ (b)(6)) and this device was reported separately.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure for an aortoiliac aneurysm.The patient was treated with a gore® excluder® conformable aaa endoprosthesis device and a gore® excluder® aaa endoprosthesis device in the right common and external iliac arteries.The gore® devices were successfully deployed.The procedure was completed without any issues.The patient tolerated the procedure and was discharged home on (b)(6) 2025.Pre- treatment cta on (b)(6) 2025 showed that the maximum diameter of a right common iliac artery was 55mm.Minimum diameter of a right common iliac artery was 23 mm.On (b)(6) 2025, gore follow up imaging revealed a type ii endoleak from lumbar arteries.Additionally, an endoleak indeterminate type was noted.On (b)(6), 2025, gore follow up imaging revealed a type ii endoleak from lumbar arteries.No other adverse events have been noticed.The site confirmed gore imaging findings and dr.(b)(6) stated that they are preparing to fix the endoleaks (type ii and indeterminate) most likely in december.Additionally, according to the site, the aneurysm enlarged from (b)(6) 2025 from 52mm to 56mm.The physician is monitoring the patient.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23627915
Report Number3013164176-2025-02781
Device Sequence Number13340823
Product Code MIH
UDI-Device Identifier00733132618590
UDI-Public(01)00733132618590(17)271121
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age65 YR
Patient SexMale
Patient Weight123 KG
Patient EthnicityNon Hispanic
Patient RaceWhite